EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Back to Search Results |
| Model Number |
02-012-44-2009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
04/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation, this patient had bilateral knee replacement on (b)(6) 2016.They subsequently had left knee revision on (b)(6) 2023, approximately 7 years 2 months after their primary surgery.(b)(6) 2023 op report postoperative diagnosis: left total knee aseptic loosening.The patient was noted to have aseptic loosening of the femoral component and marked osteolysis.There was noted to be very extensive synovitis and wear of the liner with delamination.The femoral component was noted to be loose, and it was removed.There was significant fibrous tissue beneath it with marked osteolysis.The patella was noted to be well fixed, but there was some wear on the patella.There was some osteolysis of the remaining patella that was debrided.The patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.